# SDR UIEA2019062434560

- Difficulty date: June 22, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N645GT
- Make and model: Boeing 767324
- Aircraft serial: 27393
- Aircraft time: 96,654 hours, 18,550 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Control Valve
- Part number: 97980612
- Part serial: 788C
- Condition: Failed
- Location: Apu Surge
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START.  REMOVED AND REPLACED SURGE CONTROL VALVE IAW AMM 49-53-01. OPS CHECKED GOOD.
